Show simple item record

dc.contributor.authorGhisi, Marina ( )
dc.date.accessioned2021-01-27T14:17:48Z
dc.date.available2021-01-27T14:17:48Z
dc.date.issued2003-09-17
dc.identifier.citationGhisi, M. (2003). Large energy simple modes for a class of Kirchhoff equations. Electronic Journal of Differential Equations, 2003(96), pp. 1-24.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13147
dc.description.abstractIt is well known that the Kirchhoff equation admits infinitely many simple modes, i.e., time periodic solutions with only one Fourier component in the space variable(s). We prove that for some form of the nonlinear term these simple modes are stable provided that their energy is large enough. Here stable means orbitally stable as solutions of the two-modes system obtained considering initial data with two Fourier components.en_US
dc.formatText
dc.format.extent24 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectKirchhoff equationsen_US
dc.subjectOrbital stabilityen_US
dc.subjectHamiltonian systemsen_US
dc.subjectPoincare mapen_US
dc.subjectKAM theoryen_US
dc.titleLarge energy simple modes for a class of Kirchhoff equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record